# SDR SWAA2014091031785

- Difficulty date: September 1, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 28,833 hours, 16,951 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1151A3712
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222AF LOWER SURFACE CRACKED AT AFT INBD CUT OUT.  REPAIRED PANEL IAW SRM.
